Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The calculation of certain Dirichlet series


Authors: Daniel Shanks and John W. Wrench
Journal: Math. Comp. 17 (1963), 136-154
MSC: Primary 10.41; Secondary 10.03
DOI: https://doi.org/10.1090/S0025-5718-1963-0159796-4
Corrigendum: Math. Comp. 22 (1968), 699.
Corrigendum: Math. Comp. 22 (1968), 699.
Corrigendum: Math. Comp. 22 (1968), 246-247.
Corrigendum: Math. Comp. 17 (1963), 487-488.
MathSciNet review: 0159796
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.41, 10.03

Retrieve articles in all journals with MSC: 10.41, 10.03


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0159796-4
Article copyright: © Copyright 1963 American Mathematical Society